MAUDE Adverse Event Report: COOK IRELAND LTD SHORTSHOT SAEED HEMORRHOIDAL MULTI-BAND LIGATOR WITH TRIVIEW ANOSCOPE; FER - ANOSCOPE AND ACCESSORIES

COOK IRELAND LTD SHORTSHOT SAEED HEMORRHOIDAL MULTI-BAND LIGATOR WITH TRIVIEW ANOSCOPE; FER - ANOSCOPE AND ACCESSORIES
Model Number G34063
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 & f4 (title): cn endoscopy e1 & f5 (phone): (b)(6).Device evaluation: the hmbl-4-tri device of product lot number c2378655 involved in this complaint was not returned for evaluation.With the information provided, a document-based investigation was conducted.Manufacturing records: prior to distribution, all hmbl-4-tri devices are subjected to functional checks and visual inspection to ensure device integrity.A review of the manufacturing records for hmbl-4-tri of lot number c2378655 did not reveal any discrepancies that could have contributed to this complaint issue.Based on the information available to date, there is no evidence to suggest that there are any manufacturing issues associated with lot number.Review historical data: not applicable for use error complaints.Instructions for use and/label review: it should be noted that the instructions for (ifu0030) states the following: "deploy band by slowly rotating spool downward until tension is released.¿ there is evidence to suggest that the customer did not follow the instructions for use.From the additional information received, it is known that the user spun the spool on the handle too quickly.Image (clinical) review: clinical imaging was not returned for evaluation.Root cause analysis: a definitive root cause was established.The user has not complied with the requirements of the ifu and/label.Instructions for use (ifu0030) states the following: "deploy band by slowly rotating spool downward until tension is released.¿ from the information provided, it is known that the nurses stated that they believed that the spools on the handle were spun too quickly leading to the bands misfiring.Use error complaints are considered foreseen misuse.It is unknown how the device will perform outside of instructions for use and/or labelling requirements.The user has not complied with the requirements of the ifu and/label.Trending will monitor if any future investigation is required.Confirmation of complaint: complaint is confirmed based on customer and/or rep testimony.Corrective action/correction: complaints of this nature will continue to be monitored for similar events.Summary of investigation: according to the complaint report, this complaint was raised based on answers from a previous complaint from the same entity and product issue captured as (b)(4).It captures the most recent incidents which occurred on 1st april when both banding kits misfired.Confirmed quantity of 02 devices, confirmed used.According to the initial reporter, no adverse effects on the patient have been reported.
 
Event or Problem Description
Most recent incidents which occurred on 1st april.Both banding kits misfired during anal hemorrhoid banding.Used the short shot successfully with a different lot c2384208.Patient/event info - notes: was the trigger cord wound onto the handle spool until taut? yes was the spool rotated slowly? i asked the nurses who were in the room for feedback, they believed the spool was rotated fast.How many bands were fired before the issue occurred? both nurses don't know how many bands deployed.

Brand Name
SHORTSHOT SAEED HEMORRHOIDAL MULTI-BAND LIGATOR WITH TRIVIEW ANOSCOPE
Common Device Name
FER - ANOSCOPE AND ACCESSORIES
Manufacturer (Section D)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE  00000
Manufacturer (Section G)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE   00000
Manufacturer Contact
sinead o'leary
o'halloran rd
national technology park
limerick 00000
IE   00000
061334440
MDR Report Key25732237
Report Number3001845648-2026-00270
Device Sequence Number13365295
Product Code FER
UDI-Device Identifier00827002340633
UDI-Public(01)00827002340633(17)261218(10)C2378655
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K060623
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG34063
Device Catalogue NumberHMBL-4-TRI
Device Lot NumberC2378655
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/01/2026
Event Location Hospital
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2026
Initial Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown